Isoparametric Functions on Riemannian Manifolds. I.
Mathematische Annalen, Tome 277 (1987), pp. 639-646
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1987__277_164271,
author = {Qi-Ming Wang},
title = {Isoparametric {Functions} on {Riemannian} {Manifolds.} {I.}},
journal = {Mathematische Annalen},
pages = {639--646},
year = {1987},
volume = {277},
zbl = {0638.53053},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__277_164271/}
}
Qi-Ming Wang. Isoparametric Functions on Riemannian Manifolds. I.. Mathematische Annalen, Tome 277 (1987), pp. 639-646. http://geodesic.mathdoc.fr/item/MAN_1987__277_164271/